# SDR AALA202009019001

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 31,011 hours, 12,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING. LEFT SIDE OVER WING SEAT 16A. INSTALLED COVER ON EMERGENCY EXIT LIGHT PER AMM 33-51-01.
